# SDR SWAA062872

- Difficulty date: August 7, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 6,997 hours, 3,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS LIGHT COVER MISSING AT ROW 1 ABC.  INSTALLED LIGHT COVER PER MM.
